Optimal algorithms for page migration in dynamic networks

M. Bienkowski, J. Byrka, M. Korzeniowski, F. Meyer auf der Heide

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)


We present an extension of a classical data management subproblem, the page migration. The problem is investigated in dynamic networks, where costs of communication between different nodes may change with time. We construct asymptotically optimal online algorithms for this problem, both in deterministic and randomized scenarios.
Original languageEnglish
Pages (from-to)545-569
JournalJournal of Discrete Algorithms
Issue number4
Publication statusPublished - 2009


Dive into the research topics of 'Optimal algorithms for page migration in dynamic networks'. Together they form a unique fingerprint.

Cite this